Please use this identifier to cite or link to this item: https://doi.org/10.1177/1078155207080117
Title: Liposomal doxorubicin-associated acute hypersensitivity despite appropriate preventive measures
Authors: Chan, A. 
Shih, V.
Kian, T.C.
Keywords: Hypersensitivity reactions
Liposomal doxorubicin
Issue Date: 2007
Source: Chan, A.,Shih, V.,Kian, T.C. (2007). Liposomal doxorubicin-associated acute hypersensitivity despite appropriate preventive measures. Journal of Oncology Pharmacy Practice 13 (2) : 105-107. ScholarBank@NUS Repository. https://doi.org/10.1177/1078155207080117
Abstract: Liposomal doxorubicin is becoming popular as a chemotherapeutic agent in the treatment of multiple malignancies. This paper describes an episode of hypersensitivity reaction associated with the infusion of liposomal doxorubicin in an ovarian cancer patient, despite preventive measures being undertaken during her first cycle of chemotherapy. Clinicians may overlook the possibility of hypersensitivity reactions associated with liposomal doxorubicin because routine prophylaxis is not provided and reactions are infrequently observed in practice. Close monitoring during the first 15 min of infusion for signs of hypersensitivity should be mandatory for patients receiving their first dose of liposomal doxorubicin. Further research should identify patients who are at risk of experiencing such hypersensitivity. © Sage Publications 2007.
Source Title: Journal of Oncology Pharmacy Practice
URI: http://scholarbank.nus.edu.sg/handle/10635/106112
ISSN: 10781552
DOI: 10.1177/1078155207080117
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

12
checked on Feb 21, 2018

Page view(s)

17
checked on Feb 17, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.